PDA

View Full Version : Gardasil Vaccine & Lupus possibly connected



thornagold
01-28-2010, 02:15 PM
:shocked:
My daughter was diagnosed a month before her 18th birthday. Her symptoms started shortly after receiving the Gardasil Vaccine. She was a healthy vibrant, vivacious teenager. 3 weeks after receiving the vaccine she developed an onset of symptoms about 3 weeks after getting the first dose of the vaccine the main complaints were pain in lower extremities started in legs and has spread to hips low back and now mid back causing pain when taking a breath heart palpatations symptoms have not improved but have gotten worse swelling only when she lies down swelling occurs in her hands feet and now her face as well. swelling last for approx. 2 hours after getting up pain and tingling, prickling sensation in her hands and feet till the swelling subsides migraine headaches dizziness difficulty concentrating this has completely changed her life and she is unable to participate in the activities she once enjoyed. we had to place her on homebound due to the amount of school she had missed.

here is a list of her current symptoms to share so here goes.....
INCREASED ACNE
SEVERE HOT FLASHES
WEIGHT GAIN
HAIR LOSS
WATER RETENSION
SWELLING
SEVERE DRY MOUTH
DEPRESSION
FATIGUE
SEVERE UNBEARABLE PAIN
NAUSEA
CHEST PAIN
HEART PALPITATIONS
TROUBLE BREATHING (diagnosed w/ chronic pluracy)
TENDERNESS TO TOUCH
EASILY BRUISES
MUSCLE SPASMS
VISION CHANGES
MOUTH SORES
HIP AND (KNEE PAIN BOTH SIDES)
TROUBLE SLEEPING
TROUBLE CONCENTRATING
DECREASED TOLERANCE OF PHYSICAL ACTIVITY

Please research this vaccine before being vaccinated or having your child vaccinated. There are thousands of reports online of girls lives that have been ruined. Hundreds have died. www.truthaboutgardasil.org shares the stories of those affected by this vaccine. If you developed lupus after the gardasil vaccine please contact me.

julie333
02-14-2013, 08:02 AM
are you still a member here? my daughter started having lupus symptoms 2 months after her ors guardisil shot. she had also ben taking minocycline which is known (although I didn't know) to induce Lupus. Does your daughter still have symptoms?